# SDR UALA2011062103036

- Difficulty date: June 20, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,422 hours, 10,883 cycles
- Engine: Pwa PW4052
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Punctured
- Location: Bs 1605.5 S36l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN PRESSURE BULKHEAD JUST FWD OF BS 1605.5 AT APPROX S36L (6 O'CLOCK POSITION).  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED DOUBLER, TEAR STRAP DOUBLER, AND FILLER PER EA PD67-53-030 AND EVA 80918 ON NR 2682N00227.
